# SDR SWAA2025032497128

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HOUSING ASSY EMERGENCY LIGHT OVERHEAD BIN BULLNOSE ROW 6 DEF AND 14 DEF 2025-136949 <[01]. REPLACED HOUSING ASSY EMERGENCY LIGHT OVERHEAD BIN BULLNOSE ROW 6 DEF AND 14 DEF IAW B737-700 AMM 33-51-03-960-802. AND OPERATIONAL TEST IAW TTG8Q004Z05 STEP 83; [02] CERTIFIED WORK PERFORMED.
